Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

My husband has a high bp after taking medicine also

Premium Questions

Dr.  Mahaveer Patil MD

for the past 3 years and cholesterol for the past 6 months. I am taking the following medicines. Glycomet GP 2 ...I am XXXX(Mrs XXXX's husband, you gave consultation for my wife last month for knee... View answer

Answered by : Dr. Mahaveer Patil ( Orthopaedic Surgeon)
Dr.  Goswami Debopom MD

Hi I am taking Nexovas O 40 for high BP . BP is now in the range of 130/90 to 120/80. This is after a month of taking this medicine. In 2009, I had kidney stones and was... View answer

Answered by : Dr. Goswami Debopom ( General & Family Physician)
Dr. Nishad BN MD

without taking medicines after this month. thanks!! ... month and after those 1 month completed and again go for cheap up and bp was 130/80 now he has given me ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Nishad BN MD

i am 49 year old having bp 150/92 should i take eritel ch 40. ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

in July 2016. I would like not to take any of the medicines and continue exercises as part of daily ... me Metosartan 25 and ecosprin . And asked me to see him after 3 months. Since then I have been ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Public Forum Discussions

Dr. Sukhvinder Singh MD

My husband is 42. He has had high blood pressure for over 15 years. He takes medicine to control it, but it often fluctuates from very high to very low quickly with weakness. Right now it went from 145... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Harender Sodhi MD

hello doc i have hypertension im taking medicine...micardis 40mg in the morning and amlodiphine 5mg in the evening.....but yesterday night my bp was 153/103 and my heart rate was 95....after 4... View answer

Answered by : Dr. Harender Sodhi ( General & Family Physician)
Dr. Benard Shehu MD

I am having high blood pressure for few years & under medication.But the bp is not under control even after taking medicines.Also i have a peculiar problem .I get sweating and little dizziness ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr.      Bhanu Partap MD

my husband is taking Isosobide mn 30 mg he has an defib implant his Bp has been going very high even after the Doc increased his Lisinopril to 40 mg twice a day...He also has swollen legs and... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Sabiha Banu MD

I am 47 years old. I have high BP for last 12 years. I take Metoprolo XR 50mg + Losar 50mg. Recently my BP was 140-150/90. My createnine is 1.3. I was also taking Atovastatin 10mg for... View answer

Answered by : Dr. Sabiha Banu ( Anesthesiologist)

Mobile Questions and Answers

Dr.    Prof. Kunal Saha MD

YES IT IS A VERY GOOD MEDICINE . YOU CAN TAKE IT SAFELY. PLEASE REPLY WITH THANKS.

Dr. Paparaja S MD

Hi...its ramipril...yes you can take..wish you a good health....

Dr. Seikhoo Bishnoi MD

Hello thanks for asking from HCM Commonly used ED drugs like Sildenafil or Tadalafil can be used with high BP. But if you are taking nitrates for high BP then there is risk of serious...